# SDR CA130114002

- Difficulty date: January 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 48,250 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LT PRIMARY HYDRAULIC PUMP FAILED AFTER DEPARTURE, RETURNING FOR MAINTENANCE, OVERWEIGHT LANDING, 153,000 KGS ESTIMATED LANDING WEIGHT.   LT ENGINE EDP PRESSURE SWITCH REPLACED IAW AMM 29-11-17-401.  ENGINE GROUND RUN CARRIED OUT.  ALL INDICATIONS AND OPERATION SATISFACTORY.
